MAUDE Adverse Event Report: W. L. GORE ASSOCIATES, INC. GORE TAG THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE ASSOCIATES, INC. GORE TAG THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TAC083715A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: during a tbe (thoracic branched endoprosthesis) aaa (arch aortic angiogram) the surgeon was inserting the stent through sheath and aorta.When trying to maneuver the stent around the bend of the aorta the stent/device bent and was unable to be used.Therefore, the device was removed from the patient and not deployed.No harm was seen or done to the patient.New device was opened and inserted.From operative note: the lunderquist was advanced through the main body of the graft.The graft was advanced over the wires.It did not easily advanced through the uncovered portion of the stent graft.There appeared to be some wire wrap which was resolved by removing the graft from the patient.Again we attempted to advance the graft but it would not advance through this region smoothly.

Brand Name
GORE TAG THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE ASSOCIATES, INC.
1505 north fourth st.
flagstaff AZ 86004
MDR Report Key22148693
Report Number22148693
Device Sequence Number18050982
Product Code MIH
UDI-Device Identifier00733132654116
UDI-Public(01)00733132654116
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
Report Date (Section F) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTAC083715A
Device Catalogue NumberTAC083715A
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight83 KG
Date Report Sent to FDA05/23/2025